Colorado, 2011Damaging Winds and Lightning Strikes in Colorado, June 29, 2011
June 29, 2011 · NWS BOU · 6 events in 5 counties and zones
Isolated severe thunderstorms produced intense microburst winds in portions of Denver, Larimer and Weld Counties. In Gill, a barn and farmhouse were damaged.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $32,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated severe thunderstorms produced intense microburst winds in portions of Denver, Larimer and Weld Counties. In Gill, a barn and farmhouse were damaged. A large tree was blown down near Galeton. Two airmen received minor injuries when they were struck by lightning at Buckley Air Force Base in Aurora. A church in Fort Morgan was also struck by lightning.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jun 29, 11:15 AM MST, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 29, 11:15 AM MST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE DENVER CO
1215 PM MDT WED JUN 29 2011
CORRECTED TO REMOVE WILLIAMS FORK FROM FLOOD ADVISORIES.
.UPDATE...FORECAST RIGHT ON TRACK WITH EXPECTED HIGH BASED
CONVECTION THIS AFTERNOON AND EVENING. CURRENT STAPLETON SOUNDING
SHOWS AIRMASS WILL LIKELY BECOME WELL MIXED TO ABOUT 550 MB...AND
GPS INTEGRATED PRECIPITABLE WATER IS UP TO 0.60 TO 0.70 INCH.
LATEST MODELS RUNS HAVE APPROPRIATELY BACKED OFF PRECIPITABLE
WATER VALUES SLIGHTLY...BUT SHOULD STILL BE ABLE TO REACH 0.80 TO
0.90 BY EVENING AS PLUME OF MID/UPPER LEVEL MOISTURE CONTINUES TO
SPREAD NORTHEAST ACROSS THE FORECAST AREA. MIGHT HAVE TO INCREASE
SHOWER/STORM COVERAGE SLIGHTLY BASED ON THIS. OTHERWISE NO CHANGES
REQUIRED.
&&
.AVIATION...LATEST HRRR AND RUC13 SHOW CONVECTION FIRING UP BY 22Z
AND TEMPS ALREADY WARMING QUICKLY ENOUGH TO SUPPORT THAT AS THE
START TIME OF CONVECTION. GUSTS TO 35 KNOTS MOST LIKELY IN/NEAR
ANY SHOWERS/STORMS AND TEMPO GROUP FOR THAT IS GOOD. MAX GUSTS
POSSIBLE WOULD BE NEAR 45 KNOTS BASED ON DRY ADIABATIC MIXING TO
AROUND 550 MB...WHICH MAY CAUSE LANDING/TAKEOFF DELAYS. CHANCE OF
THOSE STRONGER GUSTS IS NEAR 20 PERCENT.
&&
.HYDROLOGY...UPDATED TO EXTEND ADVISORIES ON THE CACHE LA POUDRE.
ADVISORIES FOR JACKSON COUNTY RIVERS AND WILLIAMS FORK ALSO
CANCELLED.
BIG THOMPSON RIVER THROUGH ESTES PARK THROUGH NOON THURSDAY.
CACHE LA POUDRE RIVER AT THE CANYON MOUTH UNTIL SATURDAY
AFTERNOON.
CACHE LA POUDRE RIVER NEAR GREELEY UNTIL MONDAY AFTERNOON.
COLORADO RIVER IN GRAND COUNTY UNTIL SATURDAY AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 250 AM MDT WED JUN 29 2011/
SHORT TERM...THE BROAD RIDGE OF HIGH PRESSURE ALOFT WILL GRADUALLY
SHIFT A BIT EASTWARD INTO THE CENTRAL PLAINS BY LATER TODAY AS THE
CLOSED LOW OFF THE CA COAST MOVES INLAND. THIS WILL RESULT IN THE
FLOW ALOFT SHIFTING MORE SOUTHWESTERLY AND ENTRAIN MORE MIDDLE AND
UPPER LEVEL MOISTURE INTO COLORADO. EVEN AT THIS HOUR...THERE ARE
SOME SHOWERS AND A FEW LIGHTNING STRIKES ACROSS WESTERN COLORADO.
INTEGRATED PRECIPITABLE WATER TRENDS FROM GPS INDICATE NEUTRAL
TRENDS OVER THE PAST 6 HOURS OVER THE FRONT RANGE BUT THERE HAS BEEN
SOME INCREASE OVER WESTERN CO DURING THE PAST 24 HOURS. FORECAST
SOUNDINGS FROM BOTH GFS/NAM HAVE PRECIPITABLE WATER AMOUNTS CLOSING
IN ON ONE INCH BY 00Z TONIGHT. SEEMS LIKE THIS MIGHT A BIT OVERDONE
BUT THE TREND OF INCREASING MOISTURE SEEMS REASONABLE. SOUNDINGS
INDICATE MOST OF THE MOISTURE WILL BE ABOVE 550MB WITH INVERTED V
TYPE SOUNDINGS WITH DRY LOW LEVELS. SO THE MAIN THREAT WITH SHOWERS
TODAY WILL BE GUSTY WINDS AND BRIEF RAIN. IF THE MOISTURE SOUPS UP
ENOUGH AS THE MODELS INDICATE MAY SEE SOME BRIEF HEAVY RAINERS
WITH AMOUNTS STILL UNDER A QUARTER OF AN INCH ON THE EXTREME END
WITH THE STRONGER SHOWERS. WILL NUDGE POPS UPWARDS ANOTHER 10
PERCENT OVER LOWER ELEVATIONS AS BOTH NAM/GFS DO SHOW SOME LIGHT
QPF OVER THE FRONT RANGE BY LATER TODAY. IT IS CURIOUS THAT SREF
HAS BEEN SHOWING HIGHER POPS OF 50-70 IN THE LAST FEW RUNS FOR THE
LATE AFTERNOON AND EVENING.
ANOTHER HOT DAY IN STORE ACROSS LOWER ELEVATIONS AND EXPECT
TEMPERATURE EVEN A FEW DEGREES HIGHER THAN TUESDAY READINGS. THIS
SHOULD PUT DENVER AROUND 98 DEGREES AND WOULDN'T RULE OUT A FEW
STATIONS BUMPING THE 100 DEGREE MARK. THE RECORD TODAY IS 102 AT
DENVER SO DON'T THINK WE'LL BREAK THAT. GFS MOS SHOWING 101 TODAY
BUT THINK THERE WILL BE MORE CLOUD COVER THAT WILL KEEP TEMPERATURES
IN THE UPPER 90S IN MOST LOCALES.
LONG TERM...THE PRECIPITATION MINIMA TYPICALLY OBSERVED ALONG THE
FRONT RANGE IN LATE JUNE CONTINUES AS ADVERTISED. PERHAPS THERE/S AN
END TO THIS DRY SPELL NOT TOO FAR OFF. FOR NOW...ATTENTION IS ON THE
RATHER POTENT MID-LEVEL CIRCULATION/SHORTWAVE TROUGH...FOR THIS TIME
OF YEAR...MOVING THROUGH THE GREAT BASIN AND NRN ROCKIES TODAY AND
TONIGHT. MODELS ARE IN GENERALLY GOOD AGREEMENT AS THEY SHOW THIS
SYSTEM PASSING THROUGH THE AREA ON THURSDAY. THE NAM APPEARS A BIT
SLOWER AND DEEPER WITH THIS SYSTEM AND ALL MODELS SHOW MOST OF THE
LIFT...MOISTURE AND DEEP LAYER INSTABILITY PASSING OVER WYOMING.
MODELS ALSO SHOW A RIBBON OF MID/HIGH LEVEL MOISTURE STREAMING
N-NEWRD ACROSS COLORADO ON THURSDAY AHEAD OF THE 500MB TROUGH. IT
ALL LOOKS A LITTLE MONSOONISH...HOWEVER MODEL SOUNDINGS SHOW THE
BULK OF THIS MOISTURE ABOVE 500 MBS. THEREFORE THE FRONT RANGE AND
NERN PLAINS SHOULD GENERALLY STAY DRY AND WITH SLIGHT COOLING ALOFT
DO NOT SEE MUCH MORE THAN A 2-3 DEG C DIP IN SFC TEMPS ON THURSDAY.
SHOULD ALSO SEE SFC WINDS INCREASING THROUGH THE DAY AS THE TROUGH
PASSES BY. COULD SEE WEST/SOUTHWESTERLY WINDS GUSTING 20-30KTS ALONG
AND EAST OF THE FRONT RANGE BY AFTERNOON..IF NOT EARLIER. THE
POSSIBILITY OF LOW RELATIVE HUMIDITIES AND THE CONDITIONS DESCRIBED
ABOVE GOOD REASONS FOR THE FIRE WEATHER WATCH THURSDAY AFTERNOON/
EVENING FOR THE FRONT RANGE FOOTHILLS...SOUTH PARK AND PALMER DIVIDE
INCLUDING LINCOLN COUNTY. SHOULD FUELS DRY OUT MORE THAN EXPECTED IN
THE DENVER AREA AS WELL ZONES 45 AND 49 IN THE NEXT 24 HOURS...COULD
SEE THESE AREAS ADDED TO THE WATCH...IF NOT A WARNING. LOW POPS NOW
IN THE FORECAST FOR THURSDAY LOOK OKAY...HOWEVER REALLY NOT EXPECTED
MUCH MORE THAN SPRINKLES AND GUSTY DOWNBURST WINDS FROM HIGH BASED
CONVECTION ACCORDING THE MODEL SOUNDINGS. ENOUGH QUESTIONS REMAIN TO
DELAY UPGRADING THE FIRE WEATHER WATCH TO A RED FLAG WARNING AT THIS
TIME.
BY FRIDAY...TROUGH MOVES OUT AND DRIER...SLIGHTLY COOLER AIR MOVES
IN ON LIGHTER ZONAL FLOW ALOFT. SHOULD WE SEE ANY PRECIP ON
FRIDAY...IT/LL BE LATE AND CONFINED TO THE FOOTHILLS AND FAR ERN
PLAINS WHERE HIGHER DEWPOINTS/CAPES WILL RESIDE. AGAIN MAIN THREAT
FM HIGH BASED CONVECTION WILL BE GUSTY OUTFLOW WINDS AND LIGHTNING.
PRETTY MUCH SEE A REPEAT OF THIS WEATHER THROUGH THE UPCOMING
WEEKEND BUT ONLY SLIGHTLY WARMER EACH DAY AS THE UPPER RIDGE SLOWLY
BUILDS OVER THE REGION. PERHAPS COULD SEE A RETURN TO MID/UPPER 90S
ON THE PLAINS THIS WEEKEND. VERY WARM DAYTIME AND NIGHTTIME TEMPS
WILL CONTINUE TO MELT THE LAST OF THE SNOW PACK IN THE HIGH
COUNTRY...BUT DO NOT SEE MUCH OF A THREAT FOR NEW FLOODING.
BY NEXT WEEK...MANY FACTORS POINT TO THE BEGINNING OF THE SUMMER
MONSOON IN THE SOUTHWEST. STRONG HEATING AND RIDGING OVER THE
SOUTH/SOUTHWEST...INCREASING SOUTHERLY LOW-LEVEL FLOW AND RISING
PRECIPITABLE WATER VALUES POINT TO A START IN ARIZONA AND NEW
MEXICO. MODELS SOUNDING INDICATE A GRADUAL INCREASE IN ATMOSPHERE
MOISTURE UP OUR WAY NEXT WEEK WITH VALUES CLIMBING ABOVE AN INCH
TUESDAY AND WEDNESDAY. MOST OF THIS MOISTURE APPEARS TO RESIDE UP
HIGH. BUT SHOULD WE SEE MORE OF A SELY LOW-LEVEL FLOW ON THE
PLAINS...THIS INFLUX IN SUBTROPICAL MOISTURE COULD EQUATE TO MORE
THUNDERSTORM ACTIVITY. FOR NOW WILL GO WITH LOW POPS EACH DAY BUT
CHANCES ARE THAT WILL CHANGE. SEE TEMPERATURES NEXT WEEK AT OR
SLIGHTLY ABOVE AVERAGE.
AVIATION...DECENT DRAINAGE WINDS WILL CONTINUE THROUGH 15Z OR SO
BEFORE SHIFTING SOUTHEASTERLY IN THE AFTERNOON. SOME HIGH BASED
SHOWERS/THUNDERSTORMS EXPECTED TODAY BETWEEN 21-03Z WITH GUSTY AND
VARIABLE WINDS TO 35KT THE MAIN THREAT. CLOUD BASES SHOULD REMAIN
ABOVE 9000 FEET AGL SO VFR CONDITIONS TO REMAIN.
HYDROLOGY...ISOLATED SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE OVER
THE FOOTHILLS FROM 21Z-03Z. RAINFALL AMOUNTS WILL BE LESS THAN
ONE QUARTER INCH.
MINOR FLOODING OF LOW LYING AREAS SHOULD CONTINUE ALONG THE COLORADO
RIVER IN GRAND COUNTY...MICHIGAN RIVER IN JACKSON COUNTY...AND THE
CACHE LA POUDRE RIVER IN EASTERN LARIMER AND WESTERN WELD COUNTIES
THROUGH AT LEAST THURSDAY. WATER LEVELS ON THE BIG THOMPSON RIVER
THROUGH ESTES PARK SHOULD ALSO REMAIN HIGH THROUGH THURSDAY WITH THE
ANTICIPATED UNSEASONABLY WARM TEMPERATURES.
TEMPERATURES ABOVE 9000 FEET WILL REACH INTO THE UPPER 60S AND 70S
TODAY...AND MOSTLY 60S THURSDAY...AND SLIGHTLY COOLER THAN THAT
ON FRIDAY. LOW TEMPERATURES IN THE HIGH COUNTRY WILL REMAIN MOSTLY
IN THE MID 30S TO NEAR 50 RANGE THROUGH THE WEEKEND. THIS SHOULD
CONTINUE THE RAPID SNOWMELT. FORTUNATELY MOST TO THE HIGH COUNTRY
SNOWPACK HAS ALREADY MELTED OFF. HOWEVER RESERVOIR RELEASES MAY
RESULT IN INCREASED FLOWS SUCH AS ON THE WILLIAMS FORK BELOW
WILLIAMS FORK RESERVOIR IN GRAND COUNTY FOR THE REMAINDER OF THE
WEEK. THE SLIGHT COOLING MENTIONED ABOVE MAY SLOW THE MELT DOWN OF
THE SNOWPACK...THEREFORE WATER LEVELS ON RIVERS WILL SLOWLY SUBSIDE
THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS SIGNIFICANT
PRECIPITATION IS NOT ANTICIPATED DURING THE PERIOD.
FLOOD ADVISORIES...
.RIVERS IN JACKSON COUNTY UNTIL 215 PM WEDNESDAY.
.BIG THOMPSON RIVER THROUGH ESTES PARK THROUGH NOON THURSDAY.
.CACHE LA POUDRE RIVER AT THE CANYON MOUTH UNTIL WEDNESDAY
AFTERNOON.
.CACHE LA POUDRE RIVER NEAR GREELEY UNTIL WEDNESDAY AFTERNOON.
.WILLIAMS FORK BELOW WILLIAMS FORK RESERVOIR UNTIL THURSDAY
AFTERNOON.
.COLORADO RIVER IN GRAND COUNTY UNTIL SATURDAY AFTERNOON.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR COZ214>216-241-246-247.
&&
UPDATES...BARJENBRUCH
SHORT TERM...BAKER
LONG TERM....ENTREKIN
AVIATION...BAKER
Hazardous weather outlook, Jun 29, 9:38 AM MST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1038 AM MDT WED JUN 29 2011
COZ030>051-301200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1038 AM MDT WED JUN 29 2011
...FIRE WEATHER WATCH FOR THE FRONT RANGE FOOTHILLS...PARK COUNTY...
AND PALMER DIVIDE FROM 11 AM MDT UNTIL 9 PM MDT THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
ANOTHER HOT DAY IS IN STORE ACROSS NORTHEAST COLORADO WITH HIGH
TEMPERATURES REACHING THE 95 TO 100 DEGREE RANGE ACROSS MOST OF THE
PLAINS. HIGHER MOISTURE LEVELS TODAY WILL ALSO LEAD TO A SLIGHTLY
BETTER CHANCE OF SHOWERS AND A FEW THUNDERSTORMS BY LATE AFTERNOON
AND CONTINUING THROUGH THE EVENING HOURS. THE MAIN THREAT WITH THE
STORMS WILL BE GUSTY WINDS TO 50 MPH AND BRIEF RAIN. SEVERE STORMS
ARE NOT EXPECTED TODAY.
AN UPPER LEVEL RIDGE OVER THE FORECAST AREA WILL BRING THE VERY WARM
TEMPERATURES...WITH DAYTIME HEATING RESULTING IN THE LATE DAY
SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS LATE THIS WEEK AND OVER
THE WEEKEND ARE EXPECTED TO PRODUCE GUSTY WINDS BUT LITTLE
RAINFALL. HOWEVER...LATE DAY AND EVENING STORMS OVER THE NORTHEAST
CORNER OF THE STATE COULD MANAGE TO PRODUCE HAIL UP TO AN INCH IN
DIAMETER AND WIND GUSTS OVER 50 MPH. THE GUSTY WINDS AND WARM
TEMPERATURES ON THURSDAY MAY PRODUCE DANGEROUS FIRE BEHAVIOR
CONDITIONS ACROSS THE AREA IN THE AFTERNOON. A FIRE WEATHER WATCH
HAS BEEN POSTED IN PARK COUNTY...THE FRONT RANGE FOOTHILLS AND OVER
THE PALMER DIVIDE. BY EARLY NEXT WEEK THE CHANCE FOR THUNDERSTORMS
WITH APPRECIABLE RAIN WILL BEGIN INCREASING AS SOUTHERLY FLOW OVER
THE STATE BRINGS MORE MOISTURE TO THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
BARJENBRUCH/DANKERS
Thunderstorm Wind, Weld
- When
- June 29, 1:00 PM MST
- Where
- Weld County, Galeton
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 40.520, -104.580
Microburst winds downed a large tree near Galeton. The tree fell near the intersection of Colorado 392 and Weld County Road 51, blocking traffic for a short time.
Thunderstorm Wind, Weld
- When
- June 29, 1:15 PM MST
- Where
- Weld County, 0.5 mi N of Gill
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Newspaper
- Coordinates
- 40.457, -104.530
Intense microburst winds caused significant damage to a barn and farmhouse. The wind tore the roof off the barn, throwing large pieces of sheet metal across a nearby road. It may have also lifted the roof off the farmhouse and set it back down.
Lightning, Arapahoe
- When
- June 29, 2:30 PM MST
- Where
- Arapahoe County, (Bkf)buckley Air Force Base
- Injuries
- 2 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 39.700, -104.750
Two airmen from the Colorado National Guard recieved minor injuries when they were struck by lightning. They were struck while on duty at a flight line at Buckely Air Force Base.
Thunderstorm Wind, Denver
- When
- June 29, 2:49 PM MST
- Where
- Denver County, 12.49 mi NNE of Lowry Afb
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.870, -104.670
Thunderstorm Wind, Larimer
- When
- June 29, 5:14 PM MST
- Where
- Larimer County, 13.55 mi NE of Glendevey
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.940, -105.800
Lightning, Morgan
- When
- June 29, 5:30 PM MST
- Where
- Morgan County, Ft Morgan
- Property damage
- $2,000
- Reported by
- Newspaper
- Coordinates
- 40.250, -103.800
Lightning struck the top of the bell tower at a church in town causing minor damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Montana, June 29, 2011$300,000 · EF1 · 31 events
- High Wind in Idaho, June 29, 2011$54,000 · 56 kt wind · 1 event
- Flooding and Hail in North Carolina, June 29, 2011$16,000 · 1.75 in hail · 15 events
- Excessive Heat in Oklahoma, June 29 to 30, 201124 events
- Damaging Winds in Wyoming, June 29, 2011$20,000 · 70 kt wind · 2 events
- Flash Flooding in Georgia, June 29, 20119 events
- Damaging Winds in Montana, June 29, 201153 kt wind · 4 events
- Damaging Winds in Wyoming, June 29, 201153 kt wind · 4 events
- Flood and Hail in North Carolina, June 29, 20110.88 in hail · 3 events
- Marine Hail in South Atlantic Coastal Waters, June 29, 20111.75 in hail · 3 events
- Damaging Winds in Idaho, June 29, 201156 kt wind · 3 events
- Damaging Winds in Arizona, June 29, 201156 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 319073, 319075, 319068, 317621, 317622, 319076.